# SDR 98FDEA00287

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 97907821
- Condition: Failed
- Location: Nr 3  Engine
- Stage of operation: CL
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

WHEN TURNING ON NR 3 BLEED ON CLIMB-OUT, NR 3  FIRE LIGHT AND FIRE WARNING CAME ON.  TURNING OFF THE BLEED, THE FIRE LIGHT AND HORN WENT OFF.  FOUND STARTER CONTROL VALVE STUCK 25 PERCENT   OPEN AND STARTER IN TOO MANY PIECES.  REPLACED  STARTER AND CONTROL VALVE PER MAINTENANCE MANUAL 80-10-02.  STARTER AND VALVE OPERATIONALLY CHECKED NORMAL.
